whiterabit (whiterabit) wrote in vaginapagina,
whiterabit
whiterabit
vaginapagina

Smell?

Hi All,

So I got an IUD January 2014. It's going swimmingly. Anyways, the past month my vagina has had a smell thing going on. It doesn't smell bad per say, just more. Like its super hot in my apartment and lately I've had to change my pajama bottoms every 2 days, when I didn't have to do that before. Not that I didn't wash my pajama bottoms but maybe I could make it a week. I should mention I don't wear underwear to bed.

I do sleep with a pillow between my knees, and it is 90 degrees (not literally but super hot) in my apartment. My pajama bottoms smell...sweaty.

I don't have any other symptoms of a YI or BV, except sometimes a soury smell. Is it possible that my body didn't sweat as much, or produce as many smells while on the pill and it took my body a long time to regulate that stuff again? Could I just be sweatier since off the pill? Or could it be a STI?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments